# SDR ASAA2020072212922

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 27,729 hours, 8,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO POWER SUPPLY M1672 WERE INOPERATIVE.  GROUNDED - YES.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M1672 IAW AMM 33-51-06-960-806. INSTALLATION TEST GOOD.
